RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 181–182 (Mi umn3667)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Global asymptotic expansions in the characteristic Cauchy problem for complex-analytic functions

V. E. Shatalov


Full text: PDF file (111 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 192–193

Bibliographic databases:

MSC: 41A60, 32A10
Received: 29.11.1979

Citation: V. E. Shatalov, “Global asymptotic expansions in the characteristic Cauchy problem for complex-analytic functions”, Uspekhi Mat. Nauk, 35:4(214) (1980), 181–182; Russian Math. Surveys, 35:4 (1980), 192–193

Citation in format AMSBIB
\Bibitem{Sha80}
\by V.~E.~Shatalov
\paper Global asymptotic expansions in the characteristic Cauchy problem for complex-analytic functions
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn3667}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586194}
\zmath{https://zbmath.org/?q=an:0441.35002|0466.35001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..192S}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 192--193
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001884}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200018}


Linking options:
  • http://mi.mathnet.ru/eng/umn3667
  • http://mi.mathnet.ru/eng/umn/v35/i4/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “On an integral transform of complex analytic functions”, Math. USSR-Izv., 29:2 (1987), 407–427  mathnet  crossref  mathscinet  zmath
    2. B. Yu. Sternin, V. E. Shatalov, “Differential equations on complex-analytic manifolds, and the Maslov canonical operator”, Russian Math. Surveys, 43:3 (1988), 117–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:132
    Full text:51
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019